# SDR RAIA980610

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N551HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41040
- System (JASC): 2612 · Fire Detection
- Part: Loop
- Part number: 51228801
- Condition: Failed
- Location: Rt Engine
- Part time: 8,938 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 7516 - STL - RIGHT OVERHEAT LOOP CAPTION ILLUMINATED ON TAKEOFF ROLL.  MAINTENANCE INSPECTED AND REPLACED RIGHT OVERHEAT LOOP.  (M)
